# SDR AALA20140714004

- Difficulty date: July 10, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 55,317 hours, 7,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM ON ESCAPE PATH LIGHT ASSEMBLY ON LT SIDE MID GALLEY, FIRST CLASS, BROKEN.  REPLACED EMER LIGHT.  OPERATIONS CHECKED NORMAL.
